MathSciNet Relay Station
MathSciNet bibliographic data
MR1215206 12E99 (05D10 11T99 12E15)
Turnwald, Gerhard Multiplicative subgroups of finite index in a division ring. Proc. Amer. Math. Soc. 120 (1994), no. 2, 377–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement